Ask an expert
Question

24 Feb 2003

side effects of tetanus vaccination?
Should I be experiencing a raised, red and very sore area where vaccine was administered? I have also experienced very intense headaches and a very sore neck approx 1 -3 days after injections. Is this a "normal" side effect or reaction?
Answer 340 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Vuyo, it’s not a normal reaction, but it might be due to the injection or due to an allergy to something in the injection. The best would be to see your doctor if it hasn’t started clearing up by the time you get this reply. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17886 votes
Vote